Skip to main content
Off canvas
  • Home
  • Change Agents
  • Agenda
change agents logo

Change Agents Agenda

TimeTopic
8 a.m. Registration and Networking
8:30 a.m.
15 minutes
Welcome and Opening Remarks/State of the State
Juli Preston, Executive Director
8:45 a.m.
60 minutes
The Conversation: A Revolutionary Plan for End-of-Life Care
Dr. Angelo Volandes
9:45 a.m.
15 minutes
Break and Networking
10 a.m.
45 minutes
Open Notes: A Patient’s Perspective and Health System Implementation Issues
Liz Salmi, John Santa and Deborah Wachenheim
10:45 a.m.
45 minutes
Ethnodrama – Portrait of a Caregiver
Ethnodrama team
11:30 a.m.
90 minutes
Lunch – Physician Office Quality Award Presentations
Lunch – Patient and Family Advisory Council Session
Poster Session
- Bring your own poster session – on registration
1 p.m.
15 minutes
Break and Networking
1:15 p.m.
60 minutes
Break out Session #1
  • Strategies for Increasing Colorectal Cancer Screening in Utah (Health Care Provider Track)
  • Body, Mind & Spirit: Holistic Care in Health Care ( Health Care Provider AND PFAC Track)
  • The Opioid Crisis: We Are All in This Together (Health Care Provider AND PFAC Track)
  • MIPS and HIPAA: What You Should Know (Health Care Provider Track)
2:15 p.m.
15 minutes
Break and Networking
2:30 p.m.
60 minutes
Break out Session #2
  • Patient and Health Care Worker Safety – An Integrated Approach (Health Care Provider Track)
  • Addressing the Opioid Crisis: A Clinical Perspective (Health Care Provider Track)
  • The ABCs of Using and Leveraging Patient Engagement Strategies in Your Organization (PFAC Track)
  • Telling Your Story in an Effective Manner to Different Audience (PFAC Track)
3:30 p.m.
30 minutes
Wrap up in each room: Action Plans and evaluations
** This agenda is subject to change.**
TimeTopic
8:00 a.m. Registration and Networking
8:30 a.m. Welcome and Opening Remarks 
Kevin Kennedy, Senior Vice President of Corporate Operations, HealthInsight
8:45 – 9:30 a.m. Health Care Today: A National, State and Local Snapshot
Deborah Huber, Executive Director, HealthInsight Nevada
9:30 – 9:45 a.m. Break/Networking
9:45 – 10:45 a.m. Caring for the Caregiver
Tembi Locke, actor, founder of The Kitchen Widow
10:45 – 11:55 a.m. Becoming Conversation Ready: A Framework for Improving End-of-Life Care
Kelly McCutcheon Adams, Sr. Director IHI The Conversation Project
11:55 a.m. - 12:45 p.m. Lunch and Networking
12:45 - 1:00 p.m. HealthInsight Home Health Quality Award Presentation
1 – 1:45 p.m. Patient and Provider Panel
Integrating Patients, Families and Providers
1:45 - 2:45 p.m. Resiliency and Sustainable Change
Mike Silver, Corporate Vice President, Improvement Science, HealthInsight
2:45 - 3 p.m. What will you do by next Tuesday?
Closing Remarks and Adjourn
Kevin Kennedy, Senior Vice President of Corporate Operations, HealthInsight
** This agenda is subject to change.**
TimeTopic
8:00 a.m. Registration and Networking
8:30 a.m. Welcome and Opening Remarks 
Kevin Kennedy, Senior Vice President of Corporate Operations, HealthInsight
8:45 – 9:30 a.m. Health Care Today: A National, State and Local Snapshot
Deborah Huber, Executive Director, HealthInsight Nevada
9:30 – 9:45 a.m. Break/Networking
9:45 – 10:45 a.m. Caring for the Caregiver
Tembi Locke, actor, founder of The Kitchen Widow
10:45 – 11:55 a.m. Becoming Conversation Ready: A Framework for Improving End-of-Life Care
Kelly McCutcheon Adams, Sr. Director IHI The Conversation Project
11:55 a.m. - 12:45 p.m. Lunch and Networking
12:45 - 1:00 p.m. HealthInsight Home Health Quality Award Presentation
1 – 1:45 p.m. Patient and Provider Panel
Integrating Patients, Families and Providers
1:45 - 2:45 p.m. Resiliency and Sustainable Change
Mike Silver, Corporate Vice President, Improvement Science, HealthInsight
2:45 - 3 p.m. What will you do by next Tuesday?
Closing Remarks and Adjourn
Kevin Kennedy, Senior Vice President of Corporate Operations, HealthInsight
** This agenda is subject to change.**

More information coming soon...

TimeTopic
8:30 – 9:00 a.m. Registration and Networking
9-9:30 a.m. Welcome and Opening Remarks
Margy Wienbar, Executive Director, HealthInsight New Mexico
9:30-11 a.m. The Conversation: A Revolutionary Plan for End-of-Life Care
Angelo Volandes, MD, MPH, Co-Founder and President, Advance Care Planning Decisions
11:00 – 11:15 a.m. Break and Networking
11:15 a.m. – 12:30 p.m. Joy in Work: A Path to Meaning, Purpose, and Exceptional Outcomes
Barbara Balik, EdD, RN, Principal, Common Fire Healthcare Consulting; Senior Faculty, Institute for Healthcare Improvement
12:30 – 1:45 p.m. Lunch, Awards Ceremony, Storyboards
1:45 – 3:15 p.m. Why Won't They Change? Motivational Interviewing Theory and Skill Building
David Forman, LMSW, CASAC, Motivational Interviewing Expert; Doctoral Student, University of New Mexico Department of Psychology
3:15 - 3:30 p.m. Action Planning and Evaluations
David Forman, HealthInsight Team
3:30 p.m. Adjourn
** This agenda is subject to change.**
TimeTopic
8-9 a.m. Registration and Networking
9–9:30 a.m. Welcome and Opening Remarks
Mylia Christensen, Executive Director, HealthInsight Oregon
9:30–10:45 a.m. The Conversation: A Revolutionary Plan for End-of-Life Care
Angelo Volandes, MD, Co-Founder and President, Advance Care Planning Decisions
10:45–11 a.m. Break and Networking
11 a.m.–noon “Pitch Your Change” Competition
See Session Details for list of competitors
Facilitators:
Kate Elliott, Senior Director of Engagement, HealthInsight Oregon
Rebekah Bally, MPH, CPH, Facilitation & Improvement Specialist, HealthInsight Oregon
Noon–1 p.m. Lunch and Networking
Breakout Session
1–2:15 p.m.
Session 1.1: Perspectives on Advance Care Planning
Presenters:
Seiko Izumi, MSN, PhD, Assistant Professor, School of Nursing, Oregon Health & Science University
Jennifer Levi, LCSW, ACHP, Palliative Care Social Worker, Providence Health and Services
Leslie Foren, MBA, MBA, Palliative Care Provider & Consumer Outreach, Regence BlueCross BlueShield of Oregon

Facilitator: Susan Yates Miller, MPA, Senior Program Director, HealthInsight Oregon
Breakout Session
1–2:15 p.m.
Session 1.2: MIPS* Today: 101 & 201
Seema Rathor, Practice Facilitator, HealthInsight Oregon
Christopher Wells, MPH, Practice Facilitator, HealthInsight Oregon

*Merit-based Incentive Payment System

Breakout Session
1–2:15 p.m.
Session 1.3: Movin’ on Upstream: Diabetes Prevention Program in Oregon
Tracy Carver, MPA, Program Director, HealthInsight Oregon
Nancy Goff, MPH, Health Systems Policy Specialist, Health Promotion and Chronic Disease Prevention Section, Oregon Health Authority
2:15–2:30 p.m. Break and Networking
Breakout Session
2:30–3:30 p.m.
Session 2.1: Team-Based Care and Accessing Non-Opioid Treatment for Chronic Pain
Catriona Buist, PsyD, Assistant Professor in Anesthesiology and Psychiatry, OHSU; Chair, Oregon Pain Management Commission
Nora Stern, MSPT, Program Manager, Providence Persistent Pain Project, Providence Health & Services, and Member, Oregon Pain Management Commission

Facilitator: Nicole O’Kane, PharmD, Clinical Director, HealthInsight Oregon
Breakout Session
2:30–3:30 p.m.
Session 2.2: MIPS Tomorrow: Looking Forward to 2018
David Smith, MBA, HIT Project Manager, HealthInsight Oregon
Breakout Session
2:30–3:30 p.m.
Session 2.3: Community Care Coordination via Health IT
Justin Keller, JD, MPH, Director of Network Operations, Collective Medical Technologies
3:30–3:45 p.m. Closing Remarks & Adjournment
Mylia Christensen
** This agenda is subject to change.**